# SDR 97ZZZX545

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- System (JASC): 5711 · Wing Spar
- Part: Carry Thru Spar
- Condition: Cracked
- Location: Fuselage
- Part time: 6,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND CRACKS IN CARRY THRU STRUCTURE.  AD 95-04-03 NOT VALID BY SERIAL NUMBER.  THIS IS THE 15TH AIRCRAFT REPORTED.
